MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RAD-97 W/CAPNOGRAPHY; OXIMETER

MASIMO - 52 DISCOVERY RAD-97 W/CAPNOGRAPHY; OXIMETER
Model Number 26040
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The returned device was evaluated.The unit powered on and off using both battery and ac power.The device passed functionality testing; however measured outside the accuracy specification when connected to the lab gas master application.A zero calibration was performed on the module and measurements were within the acceptable accuracy specification.Incorrect gas span calibration zeroing resulted in measurements outside the accuracy specification.Gas span calibration is automatically performed periodically.A service history record review reveals that this unit was in the field for over three (3) years with no previous reported issues related to this reported event.
 
Event or Problem Description
The customer reported the rad-97 provided inaccurate etco2 readings.No consequences or impact to patient were reported.

Brand Name
RAD-97 W/CAPNOGRAPHY
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
MDR Report Key12485387
Report Number3011353843-2021-00243
Device Sequence Number14386682
Product Code MWI
UDI-Device Identifier00843997012782
UDI-Public00843997012782
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K170168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26040
Device Catalogue Number9799
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1